Alert archive / Illinois / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 78, NWS St. Louis, MO

June 8, 2015Adams County, Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at Jun 8, 2015, 2:52 PM CDT for Adams County, Illinois. It was in force for 38 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 8, 2015, 2:52 PM CDT (19:52 UTC)
Expired
Jun 8, 2015, 3:30 PM CDT
In force
38 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Adams County, IL

The radar

The St Louis radar (KLSX), 142 km from the middle of the area, began a volume at 19:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 8, 3:08 PM CDTHAIL 1Quincy, ILHAIL ON EAST SIDE OF QUINCY ILLINOIS
Jun 8, 3:10 PM CDTHAIL 1.75Quincy, ILHAIL AT QUINCY ILLINOIS WAL MART STORE
Jun 8, 3:18 PM CDTTSTM WND GST 50Quincy, ILTREE LIMBS DOWNED
Jun 8, 3:37 PM CDTHAIL 0.25Plainville, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 7.9 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2015-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2015-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -82 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
-156 J/kg
Mixed-layer LCL
1477 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
-82 m²/s²
0-3 km storm-relative helicity
17 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

830 
WUUS53 KLSX 081952
SVRLSX
ILC001-082030-
/O.NEW.KLSX.SV.W.0078.150608T1952Z-150608T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
252 PM CDT MON JUN 8 2015

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN ADAMS COUNTY IN WEST CENTRAL ILLINOIS...

* UNTIL 330 PM CDT

* AT 248 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES WEST OF
  MENDON...AND MOVING SOUTH AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  QUINCY...PAYSON...FALL CREEK...BEVERLY...BURTON...MARBLEHEAD...
  ADAMS...LIBERTY...RICHFIELD...PLAINVILLE AND KINGSTON.

THIS WARNING ALSO INCLUDES...
INTERSTATE 172 FROM EXIT 2 TO EXIT 15.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3999 9103 3977 9092 3976 9137 3980 9137
      3984 9143 3985 9144 3989 9145 3992 9142
      3993 9142 3995 9144
TIME...MOT...LOC 1952Z 340DEG 34KT 4002 9136

HAIL...1.00IN
WIND...60MPH

$$

CVKING
3 follow-up statements
096 
WWUS53 KLSX 081959
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
259 PM CDT MON JUN 8 2015

ILC001-082030-
/O.CON.KLSX.SV.W.0078.000000T0000Z-150608T2030Z/
ADAMS IL-
259 PM CDT MON JUN 8 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN ADAMS
COUNTY UNTIL 330 PM CDT...

AT 259 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR QUINCY...AND
MOVING SOUTH AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...TRAINED WEATHER SPOTTERS REPORT QUARTER SIZE HAIL IN URSA.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
PAYSON...FALL CREEK...BEVERLY...BURTON...MARBLEHEAD...ADAMS...
LIBERTY...RICHFIELD...PLAINVILLE AND KINGSTON.

THIS WARNING ALSO INCLUDES...
INTERSTATE 172 FROM EXIT 2 TO EXIT 15.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3999 9103 3977 9092 3976 9137 3980 9137
      3984 9143 3985 9144 3989 9145 3992 9142
      3993 9142 3995 9144
TIME...MOT...LOC 2000Z 340DEG 34KT 3995 9133

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH

$$

CVKING
125 
WWUS53 KLSX 082012
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
312 PM CDT MON JUN 8 2015

ILC001-082030-
/O.CON.KLSX.SV.W.0078.000000T0000Z-150608T2030Z/
ADAMS IL-
312 PM CDT MON JUN 8 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN ADAMS
COUNTY UNTIL 330 PM CDT...

AT 310 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR QUINCY...AND
MOVING SOUTH AT 40 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...TRAINED WEATHER SPOTTERS.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
PAYSON...FALL CREEK...BEVERLY...BURTON...MARBLEHEAD...ADAMS...
LIBERTY...RICHFIELD...PLAINVILLE AND KINGSTON.

THIS WARNING ALSO INCLUDES...
INTERSTATE 172 FROM EXIT 2 TO EXIT 15.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3999 9103 3977 9092 3976 9137 3980 9137
      3984 9143 3985 9144 3989 9145 3992 9142
      3993 9142 3995 9144
TIME...MOT...LOC 2012Z 341DEG 36KT 3993 9136

TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH

$$

TILLY
207 
WWUS53 KLSX 082021
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
321 PM CDT MON JUN 8 2015

ILC001-082030-
/O.CON.KLSX.SV.W.0078.000000T0000Z-150608T2030Z/
ADAMS IL-
321 PM CDT MON JUN 8 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN ADAMS
COUNTY UNTIL 330 PM CDT...

AT 318 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR QUINCY...AND
MOVING SOUTHEAST AT 35 MPH.

HAZARD...HEN EGG SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...TRAINED WEATHER SPOTTERS.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
PAYSON...FALL CREEK...BEVERLY...BURTON...MARBLEHEAD...ADAMS...
PLAINVILLE...RICHFIELD...LIBERTY AND KINGSTON.

THIS WARNING ALSO INCLUDES...
INTERSTATE 172 FROM EXIT 2 TO EXIT 15.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE 
WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE 
WINDS AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS IN AN 
INTERIOR ROOM...A BATHROOM OR CLOSET...OR BASEMENT.

&&

LAT...LON 3999 9103 3977 9092 3976 9137 3980 9137
      3984 9143 3985 9144 3989 9145 3992 9142
      3993 9142 3995 9144
TIME...MOT...LOC 2021Z 329DEG 31KT 3990 9133

TORNADO...POSSIBLE
HAIL...2.50IN
WIND...60MPH

$$

TILLY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 12:21 PM CDT, 2 hours 31 minutes earlier.

Area forecast discussion, Jun 8, 12:21 PM CDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
1221 PM CDT Mon Jun 8 2015

.SHORT TERM:  (Through Late This Afternoon)
Issued at 422 AM CDT Mon Jun 8 2015

Thunderstorms continue to move through mainly east central and
southeast MO and southwest IL along and ahead of a weakening cold
front moving southeastward through our area.  These storms were very
efficient at producing high rainfall rates.  The front will continue
moving southeastward today as an upper level trough moves eastward
through the Great Lakes region.  The models continue to depict
strong upper level divergence this morning across portions of
central and southeast MO and southwest IL in the right entrance
region of an upper level jet streak moving northeastward through the
Great Lakes region just ahead of the upper level trough.  Most of
the precipitation this morning should occur across southeast MO and
southwest IL, generally south and east of STL.  The potential for
more showers/storms will continue across parts of southeast MO and
southwest IL this afternoon, with some of the models indicating the
possibility of a band of post frontal showers and storms moving
southeastward through west central and southwest IL this afternoon
into the evening hours in an area of enhanced instability ahead of a
northwest flow shortwave.

GKS

.LONG TERM:  (Tonight through Sunday)
Issued at 422 AM CDT Mon Jun 8 2015

May continue to have a few lingering showers/storms across parts of
IL and southeast MO this evening until the upper level trough shifts
east of our region and the atmosphere stabilizes.  Slightly cooler,
more normal minimum temperatures for tonight.  Tranquil and dry
weather on tap for Tuesday and Tuesday night.  Warmer and more humid
conditions Wednesday as the upper level ridge over the southern
Plains tries to build back northeastward into our area and the
850 mb temperatures rise.  A front will try to sag southward into
northeast MO and west central IL Wednesday afternoon and night.
While there will be little if any upper level forcing for convective
initiation along this front, plus possibly enough CIN to cap the
atmosphere Wednesday afternoon, there may eventually be scattered
convection along it Wednesday night as low to mid level warm air
advection increases ahead of a shortwave moving through the northern
Plains as indicated by the GFS and NAM models.  The ECMWF model
keeps the front north of our area and hence keeps it dry across our
forecast region through Wednesday night.  Thursday looks warm again
as the front lifts back northward with strong s-swly low level flow
in the warm sector and the convection mainly north and west of our
area.  More active weather for Friday into the weekend as an upper
level trough moving through the Great Lakes region sends a cold
front southeastward into our forecast area on Friday.  This front
will stall out over our area Friday night, and then begin to move
back northward as a warm front on Saturday as an upper level ridge
tries to build into our area from the southeastern US.

GKS

&&

.AVIATION:  (For the 18z TAFs through 18z Tuesday Afternoon)
Issued at 1220 PM CDT Mon Jun 8 2015

VFR conditions are expected with the only exception is if a shower
affects KUIN this afternoon with secondary cold front. Northwest
to west wind is expected.

Specifics for KSTL:
VFR conditions expected.

CVKING

&&

.LSX WATCHES/WARNINGS/ADVISORIES:
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Jun 8, 2:25 PM CDT, 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
225 PM CDT MON JUN 8 2015

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-091200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
225 PM CDT MON JUN 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED THUNDERSTORMS ARE EXPECTED THROUGH EARLY THIS EVENING FOR
AREAS PRIMARILY EAST OF THE MISSISSIPPI RIVER. SOME STORMS MAY
REACH SEVERE LEVELS...CAPABLE OF LARGE HAIL AND DAMAGING WIND
GUSTS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE FOR THUNDERSTORMS EACH DAY IN VARIOUS PARTS OF
OUR REGION. THE CHANCE WILL INITIALLY BE IN NORTHEAST MISSOURI AND
WEST-CENTRAL ILLINOIS FOR LATE TUESDAY NIGHT THROUGH THURSDAY AND
THEN EXPAND TO THE ENTIRE AREA FRIDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THROUGH EARLY THIS EVENING IN PARTS
OF WEST-CENTRAL ILLINOIS AND SOUTHWEST ILLINOIS.

TES

In the hours before

Local storm report, Jun 8, 10:51 AM CDT, 4 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1051 AM CDT MON JUN 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1047 AM     FLOOD            4 S BROWNSTOWN          38.94N  88.95W
06/08/2015                   FAYETTE            IL   MESONET

            HICKORY CREEK GAGE CRESTED AT 17.08...MAJOR FLOOD STAGE
            IS 17 FT.

&&

CVKING
Local storm report, Jun 8, 10:53 AM CDT, 3 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1053 AM CDT MON JUN 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1052 AM     FLOOD            1 E MULBERRY GROVE      38.92N  89.25W
06/08/2015                   FAYETTE            IL   MESONET

            HURRICANE CREEK AT MULBERRY GROVE CRESTED AT 15.6 FT.
            FLOOD STAGE IS 13 FT.

&&

CVKING
Local storm report, Jun 8, 10:55 AM CDT, 3 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1055 AM CDT MON JUN 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1054 AM     FLOOD            COFFEEN                 39.09N  89.39W
06/08/2015                   MONTGOMERY         IL   MESONET

            EAST FORK SHOAL CREEK AT COFFEEN CRESTED AT 12.5 FT.
            FLOOD STAGE IS 12 FT.

&&

CVKING
Local storm report, Jun 8, 11:03 AM CDT, 3 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1103 AM CDT MON JUN 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1056 AM     FLOOD            HALLSVILLE              39.12N  92.22W
06/08/2015                   BOONE              MO   EMERGENCY MNGR

            MOUNT ZION CHURCH RD. BETWEEN HAGUE RD. AND HECHT RD.
            CLOSED DUE TO FLOODING.

&&

CVKING
Local storm report, Jun 8, 11:32 AM CDT, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1132 AM CDT MON JUN 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1132 AM     HEAVY RAIN       ST. JACOB               38.72N  89.77W
06/08/2015  M2.80 INCH       MADISON            IL   TRAINED SPOTTER

&&

GOSSELIN
Special weather statement, Jun 8, 2:01 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
201 PM CDT MON JUN 8 2015

ILZ095-MOZ019-082000-
ADAMS IL-LEWIS MO-
201 PM CDT MON JUN 8 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LEWIS AND NORTHERN
ADAMS COUNTIES UNTIL 300 PM CDT...

AT 158 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF
WAYLAND TO 8 MILES NORTHEAST OF HAMILTON...AND MOVING SOUTHEAST AT 30
MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  CANTON...
  QUINCY...
  LA GRANGE...
  MENDON...
  GOLDEN...
  CAMP POINT...
  CLAYTON...

THIS STORM WILL AFFECT WAKONDA STATE PARK.

THIS STORM WILL IMPACT...
INTERSTATE 172 FROM EXIT 15 TO EXIT 19.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

CVKING

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 7:19 PM CDTSevere Thunderstorm WarningLSXAdams, Brown41 min
Jun 7, 7:59 PM CDTAreal Flood AdvisoryLSXAdams, Brown6 hr
Jun 7, 9:09 PM CDTAreal Flood AdvisoryLSXAdams, Brown, Pike6 hr
Jun 7, 9:34 PM CDTRiver Flood WarningLSXMadison49 days
Jun 8, 12:21 AM CDTFlash Flood WarningLSXFayette, Montgomery8 hr
Jun 8, 1:29 AM CDTFlash Flood WarningLSXBond, Fayette, Marion6 hr
Jun 8, 5:03 AM CDTAreal Flood AdvisoryLSXClinton, Marion, Washington4 hr
Jun 8, 7:16 AM CDTRiver Flood WarningLSXFayette4 days
Jun 8, 7:31 AM CDTAreal Flood WarningLSXFayette, Montgomery6 hr
Jun 8, 7:55 AM CDTAreal Flood WarningLSXBond, Marion6 hr
Jun 8, 8:17 AM CDTAreal Flood WarningLSXFayette5 hr
Jun 8, 1:08 PM CDTAreal Flood WarningLSXFayette, Montgomery10 hr
Jun 8, 1:10 PM CDTAreal Flood WarningLSXBond, Fayette, Marion10 hr
Jun 8, 2:12 PM CDTSevere Thunderstorm WarningLSXAdams63 min
Jun 8, 3:29 PM CDTSevere Thunderstorm WarningLSXAdams, Pike46 min
Jun 8, 4:42 PM CDTSevere Thunderstorm WarningLSXPike48 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.